HomeAnswersDermatologyseborrheic dermatitisI went out on a hot sunny day, and a wheatish color layer appeared on my cheeks. What is the cause?

How do I get rid of a wheatish-colored layer on my cheeks?

Share

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Medically reviewed by

Dr. K. Shobana

Published At September 9, 2022
Reviewed AtSeptember 20, 2023

Patient's Query

Hi doctor,

I went out with my friends four months ago on a hot sunny day. The next day, I discovered a wheatish color layer of skin on my cheeks (both sides). I assumed I had a tan and used anti-tan removal products, but there were no results. I also used Kojivit gel for about a week, but I thought it would be better to consult a doctor before using these products. So, what should I do to get rid of this? Please check the attached photos.

Hello,

Welcome to icliniq.com.

I understand your concern. I looked over the image (attachment removed to protect the patient's identity). It is seborrheic dermatitis (dry skin). This could be reversed by maintaining proper hygiene. Wash your face with Cetaphil (Cetyl alcohol, Stearyl alcohol, Sodium lauryl sulfate, and Propylene glycol) cleanser twice a day for 20 days. Then, apply photostable sunscreen every day for two months, even at home and outside. Take tablet Antoxid HC (Beta Carotene 30 mg, Zinc Sulphate Monohydrate 27.5 mg, Monohydrated Selenium Dioxide 0.2 mg, Manganese 2 mg, and Copper 1 mg) once daily after dinner for 30 days. And tablet Limcee (Vitamin C) 500 mg once daily after breakfast for 30 days. Avoid scratching and rubbing the lesions. Apply Emoderm (Liquid Paraffin) cream or Venusia Max (Propylene glycol, Emulsifying wax, Glycerin, Cyclomethicone, Shea butter, Aloe butter, Mango butter, Cocoa butter, Cetyl alcohol, Stearic acid, and Dimethicone) moisturizing cream twice daily for 20 days. Apply Nadibact (Nadifloxacin) cream twice daily for ten days on scar-like inflammatory lesions. And apply Miconazole (Oravig) cream at night for two weeks in case of itching.

Patient's Query

Hi doctor,

Thank you for the reply. I mistook it for a tan. It started appearing after I went out on a sunny day. I would like to know what could have caused it.

Hello,

Welcome back to icliniq.com.

I understand your concern. The most common causes are sweating, the use of oily or greasy cosmetics, and harsh soaps.

Same symptoms don't mean you have the same problem. Consult a doctor now!

Dr. Dhepe Snehal Madhav
Dr. Dhepe Snehal Madhav

Venereology

Community Banner Mobile

iCliniq's FREE Newsletters

Expert-backed health and wellness information, delivered to your email.

Subscribe iCliniq
By clicking Subscribe, I agree to the iCliniq Terms & Conditions and Privacy Policy and understand that I may opt out of iCliniq subscriptions at any time.

Ask your health query to a doctor online

Dermatology

*guaranteed answer within 4 hours

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy